, Volume 23, Issue 1, pp 233–246 | Cite as

Approximation properties of Szász–Mirakyan operators preserving exponential functions

  • Ali Aral
  • Daniela InoanEmail author
  • Ioan Raşa


This paper is a natural continuation of Acar et al. (Mediterr J Math 14:6, 2017, where Szász–Mirakyan operators preserving exponential functions are defined. As a first result, we show that the sequence of the norms of the operators, acting on weighted spaces having different weights, is uniformly bounded. Then, we prove Korovkin type approximation theorems through exponential weighted convergence. The uniform weighted approximation errors of the operators and their derivatives are characterized for exponential weights. Furthermore we give a Voronovskaya type theorem for the derivative of the operators.


Szász–Mirakyan operators Weighted modulus of continuity Uniform convergence Voronovskaya type theorem 

Mathematics Subject Classification

41A25 41A36 


  1. 1.
    Acar, T., Aral, A., Gonska, H.: On Szász–Mirakyan operators preserving \(e^{2ax},\) \(a>0\). Mediterr. J. Math. 14, 6 (2017). CrossRefzbMATHGoogle Scholar
  2. 2.
    Aral, A., Acar, T., Cardenas-Morales, D., Garrancho, P.: Szász–Mirakyan type operators which fix exponentials. Results Math. 72(3), 1393–1404 (2017)MathSciNetCrossRefzbMATHGoogle Scholar
  3. 3.
    Aral, A., Inoan, D., Raşa, I.: On the generalized Szász–Mirakyan operators. Results Math. 65, 441–452 (2014)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Becker, M., Kucharski, D., Nessel, R.J.: Global approximation theorems for the Szász–Mirakyan operators in exponential weight spaces. In: Linear Spaces and Approximation Proceedings of Conference Oberwolfach, 1977, Birkhuser Verlag, Basel ISNM, 40, 319–333 (1978)Google Scholar
  5. 5.
    Braica, P.I., Pişcoran, L.I., Indrea, A.: Grafical structure of some king type operators. Acta Univ. Apul. 34/2013, 163–171 (2013)zbMATHGoogle Scholar
  6. 6.
    Butzer, P.L., Karslı, H.: Voronovskaya-type theorems for derivatives of the Bernstein–Chlodovsky polynomials and the Sz ász–Mirakyan operator. Comment. Math. 49(1), 33–58 (2009)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Coşkun, T.: Weighted approximation of unbounded continous functions by sequences of linear positive operators. Indian J. Pure Appl. Math. 34(3), 477–485 (2003)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Duman, O., Özarslan, M.A.: Szász–Mirakjan type operators providing better error approximation. Appl. Math. Lett. 20, 1184–1188 (2007)MathSciNetCrossRefzbMATHGoogle Scholar
  9. 9.
    Gadziev, A.D.: Theorems of the type of P. P. Korovkin’s Theorems. Mat. Zametki 20(5), 781–786 (1976)MathSciNetzbMATHGoogle Scholar
  10. 10.
    Gonska, H., Raşa, I., Rusu, M.: Čebyšev–Grü ss-type inequalities revisted. Math. Slovaca 63(5), 1007–1024 (2013)MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    López-Moreno, A.-J.: Weighted simultaneous approximation with Baskakov type operators. Acta Math. Hung. 104(1), 143–151 (2004)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer Nature Switzerland AG 2018

Authors and Affiliations

  1. 1.Department of Mathematics, Faculty of Science and ArtsKirikkale UniversityYahsihanTurkey
  2. 2.Department of MathematicsTechnical University of Cluj-NapocaCluj-NapocaRomania

Personalised recommendations